I spoke to my doctor on Monday night. He told me to double my dosage of Effexor and cut my Paxil dosage in half. I knew that when he first put me on Effexor, this was the plan. I took the double dose of Effexor for the first time yesterday at 3pm. I felt okay until it was time for me to go to sleep. I couldn't fall asleep. I feel like I'm having side effects that I felt when I first started on the Effexor. Has anyone else had their side effects come back when their dosage was increased?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...